# SDR UALA2012040902182

- Difficulty date: April 8, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,977 hours, 13,502 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 250
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED DISPLAYED ON NR 3 HSI.  WEATHER RADAR TESTED INOPERATIVE.    REPLACED WEATHER RADAR TRANSCEIVER.
